# SDR SWAA2022020410489

- Difficulty date: November 13, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 41,866 hours, 24,513 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN FLOOR PANEL 242XF IS BROKEN / AFT PASSENGER CABIN FLOOR PANEL 242XF THAT WAS BROKEN WAS REPLACED WITH A SERVICEABLE FLOOR PANEL.
